RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2008, Volume 27, Pages 60–184 (Mi cmfd118)  

Generalized solutions of singular optimal control problems

M. Guerra

University of Aveiro

Full text: PDF file (1352 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2009, 156:3, 440–567

Bibliographic databases:


Citation: M. Guerra, “Generalized solutions of singular optimal control problems”, Optimal control, CMFD, 27, PFUR, M., 2008, 60–184; Journal of Mathematical Sciences, 156:3 (2009), 440–567

Citation in format AMSBIB
\Bibitem{Gue08}
\by M.~Guerra
\paper Generalized solutions of singular optimal control problems
\inbook Optimal control
\serial CMFD
\yr 2008
\vol 27
\pages 60--184
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2373392}
\zmath{https://zbmath.org/?q=an:1206.49034}
\elib{http://elibrary.ru/item.asp?id=14818524}
\transl
\jour Journal of Mathematical Sciences
\yr 2009
\vol 156
\issue 3
\pages 440--567
\crossref{https://doi.org/10.1007/s10958-008-9274-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58149524857}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd118
  • http://mi.mathnet.ru/eng/cmfd/v27/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:351
    Full text:140
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019